# SDR MASA2016090112352

- Difficulty date: September 1, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N88328
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000480
- Aircraft time: 3,207 hours, 1,831 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASHLIGHT INOPERATIVE.
